MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred on the artis zeego unit.During an emergency patient procedure, the automatic robot drive could not be activated restricting table motion.The patient had to be relocated, and the procedure was completed on an alternate unit.Siemens is unaware of any adverse health impact to the state of health of the patient involved.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Detailed investigation of the reported event showed that the customer activated manual table rotation several times but did not rotate the table to the necessary position of 0 degrees.This is a requisite for achieving the desired selected system position ¿left side¿.No system malfunction could be identified.The system displayed appropriate instructions to be performed by the user prior to system usage.The system behaved according to the specifications.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19828643
Report Number3004977335-2024-00088
Device Sequence Number15491436
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public(01)04056869010083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown